# SDR ASAA2013040794383

- Difficulty date: April 7, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 19,418 hours, 6,093 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 FMC FAILED VTK AND MAP DISPLAYED ON FOS SIDE.  ACCOMPLISHED FIM 34-61-836 FMC OPERATION RESTORED WITH NO FURTHER DISCREPANCIES.  NO HISTORY LAST 60 DAYS.
